@Article{NMTMA-15-851, author = {D’Elia , Marta and Gulian , Mamikon}, title = {Analysis of Anisotropic Nonlocal Diffusion Models: Well-Posedness of Fractional Problems for Anomalous Transport}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2022}, volume = {15}, number = {4}, pages = {851--875}, abstract = {

We analyze the well-posedness of an anisotropic, nonlocal diffusion equation. Establishing an equivalence between weighted and unweighted anisotropic nonlocal diffusion operators in the vein of unified nonlocal vector calculus, we apply our analysis to a class of fractional-order operators and present rigorous estimates for the solution of the corresponding anisotropic anomalous diffusion equation. Furthermore, we extend our analysis to the anisotropic diffusion-advection equation and prove well-posedness for fractional orders $s ∈ [0.5, 1).$ We also present an application of the advection-diffusion equation to anomalous transport of solutes.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.OA-2022-0001s}, url = {http://global-sci.org/intro/article_detail/nmtma/21083.html} }